Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

my heartbeat seems to be really abnormal when im extremely tired

my heartbeat seems to be really abnormal when im extremely tired, what could cause that?
my heartbeat seems to be really abnormal when im extremely tired, what could cause that?
Asked On : Fri, 18 Dec 2009
Answers:  2 Views:  343
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
All of the above responded very well, you are normal, just take a sweet soft drink and you will be all right. Quit smoking if you do, stimulants, eat protein, and take rest, and good night sleep.
Answered: Sun, 20 Dec 2009
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Gopal,
Thanks for query,
You have not mentioned about your abnormal heart beat,any signs of having chest pain,discomfort,short breathing etc.Without all information it is difficult to conclude.
Consult physician and after investigations if he says ok then you believe.
There are pseudo well wishers,give advice without medical knowledge.
Ok and bye.
Answered: Fri, 26 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor